# SDR ABXA200910300056

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 48,047 hours, 39,164 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG O/B FAN COWL IS CRACKED ON EXTERIOR SURFACE AFT OF STATIC SENSE PORT.  CRACK LENGTH 4 INCHES.  REMOVED NR 2 ENG O/B COWL.  REPAIRED ON WO 10074-0006.  RE-INSTALLED NR 2 ENG O/B COWL REF AMM 71-11-04.
